# SDR ASAA0954376

- Difficulty date: February 7, 2009
- Submitted: February 10, 2009
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 10,259 hours, 3,007 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Intermittent
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF 1 RADIO WORKS INTERMITTENTLY (VOICE COMM).  VERBAL FROM CREW NR 1 HF INTERMITTENT IN TRANSMIT ONLY.  RECEIVE AND DATA FUNCTION WAS NORMAL.  GROUNDED YES.  UNABLE TO DUPLICATE.  ACCOMPLISHED FIM 23 11 00 810 806 AND 23 11 00 810 801 BITE TEST AND CONTACTED SFO RADIO STATION.  OPS CHECK NORMAL.   VERIFICATION FLIGHT SUCCESSFUL.
